# SDR REXA2022081601872

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703417311
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS 280 BULKHEAD LOWER WEB CORRODED.	INSTALLED NEW LH LOWER WEB IAW CRJ 900 SRM 53-11-10-201-004-A01.
